# SDR AALA20101207DFW02

- Difficulty date: December 6, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N683A
- Make and model: Boeing 757223
- Aircraft serial: 25340
- Aircraft time: 58,677 hours, 20,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OVERWING EXIT EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR AFT RIGHT OVERWING EMERGENCY LIGHT.  OPS CHECK NORMAL.
